Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Breathing and kidney issue. Creatinine increased. Allopathy reduces creatinine?

Hi, My uncle had suffering from some breathing problem 4 months ago.he can t sleep then. He consult with Kidney specialist doctor, then doctor said that there is some problem in Kidney.After 4 days treatment in Hospital he has cure from breathing problem.But Cretanine increase from 3.5 to 4.9 in hospital.After 4 month continuous Madison and precaution in diet creatanine is 5.3 now. I want to know that is it possible in Allopathy to reduce cretanine by medicine or not?
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Is he undergone ultrasound imaging of kidneys? What was the reports?
Rising creatinine may be due to acute renal failure or chronic kidney disease.
What was the size of kidney in ultrasound imaging? Is cortico-medullary differentiation maintained or not?
As such no allopathy medication is available which can reduce the rising creatinine.
You should consult with physician/ nephrologist and should follow diet plans.
You should also take prescribed medicines as CKD is associated with multiple complications.
Medicines in CKD are advised to live smooth life.
If creatinine is progressively rising after each and every dietary precautions then you should go for renal replacement therapy.
Renal replacement therapy may be in form of hemodialysis, peritoneal dialysis.
If affordable and possible then you should go for renal transplant after discussion with transplant team.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor